Sick and frequent urination and pooping

Patient

Q: I got a cold not too long ago and started taking medicine and vitamins. After that I would have to pee frequently and I figured it had to do with me taking vitamins. But even on days I didn't take any vitamins I would have to pee and poop constantly. Another interesting thing that happened is my underwear would constantly get damp from vaginal discharge. So I was wondering what could have caused the excessive urinating, pooping, and vaginal discharge? Could it be a side effect of the cold medicine I took or perhaps something I ate?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a cold I've been to the doctor and I'm on OTC and a Z pack and he also said to buy Affrin because I was oppose...

Q: Hello Doctor, I have an extremely strong immune system but I would not want to share my immunity with certain peopl...

Q: What to do if I have a fever of 100.4?

Q: Hello, I often blow my nose at night and seem to be waking up to a bloody tissue every morning or so. I thought it w...

Q: Hello, was in thailand for 2 weeks, bangkok phuket and the islands of phi phi and krabi, travelled to cambodia by pla...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews